# SDR CALA2024051701498

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 61,043 hours, 25,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880039
- Condition: Damaged
- Location: L3 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LH #3 WINDOW FRAME E-F, G-H POST AND E-G UPPER SILL WERE REPAIRED AT GYR. REPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5610 -01548 ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES. AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES." NOTE: PART 2, BEFORE THE SUBJECT AIRCRAFT REACHES THE NOTED THRESHOLD. INSPECTION REQUIREMENTS 1. TO BE DETERMINED BY ENGINEERING DIP INITIATED TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5610 -01548 ON OR BEFORE THE TOMC APPROVED FOR DIP ACCOMPLISH INSPECTION REQUIREMENTS PER TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 2 OF LATEST REVISION OF EC/RA 5610 -01548 ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES." PER ECRA 5610-01548 PART 1-INTERIM REPAIR OF ECRA 5610-01548 WAS ACCOMPLISHED IN GYR UPDATED TO INCLUDE SDR REQUIREMENT AND MAJOR REPAIR. REF EO5310-24023.
